# SDR UPS00833053

- Difficulty date: June 6, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123.  RT AFT SERVICE DOOR, AFT DOOR FRAME WEB CRACKED AT LIGHTNING HOLE FOR DOOR WARNING SWITCH.     ROUTED OUT DAMAGE IAW DC8 SRM 53-2-0.  ALODINED & PRIMED IAW DC8 SRM  51-1-8.
